MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1979

[Lidocain poisoning. 5 patients with letal (2 patients) and reversible course].

Stadler F X, Herold R, Kistler H J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A report is presented on two cases of lethal intoxication with lidocain. One death occurred after paracervical anesthesia for legal abortion and the other after accidental oral administration. In three instances intoxication occurred during intensive care for ventricular arrhythmia. Immediate therapy in these cases led to rapid and complete recovery. The clinical signs of lidocain, intoxication are discussed and appropriate treatment for prevention of lethal complications is outlined.

Для цитирования: Stadler F X, Herold R, Kistler H J. [Lidocain poisoning. 5 patients with letal (2 patients) and reversible course].. Schweizerische medizinische Wochenschrift. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.